# SDR AALA201906042001

- Difficulty date: June 1, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 13,483 hours, 1,549 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Power Unit
- Part number: 7000276H01
- Part serial: AAFM004992
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF STATUS MESSAGES; IN CRUISE AT FL360 ELEC RPDU 42 CHANNEL, ELEC RPDU 92 CHANNEL, ELEC RPDU 32 CHANNEL, ELEC RPDU 34 CHANNEL, ELEC RPDU GATEWAY 82 CHANNEL. MAINTENANCE REMOVED & REPLACED RPDU 82 CARD M2471082M8 IAW B787-A-24-71-05-00A-720A-A. LOADED SOFTWARE IAW 24-71-10. OPS CHECK OK.
